MathSciNet Relay Station
MathSciNet bibliographic data
MR92126 (19,1067a) 46.2X
Krabbe, G. L. On the spectra of certain Laurent matrices. Proc. Amer. Math. Soc. 8 (1957), 894–897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement